# SDR SWAA2024041566789

- Difficulty date: March 22, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB AT STAB STA. 120.30 FWD ATTACH STIFFENER CRACKED<[01] REMOVED CRACKED FWD ATTACH STIFFENER IAW SRM 51-40-02-0G-0. RECEIVED NEW STIFFENER (PN: 182A2405-13; LOT: 1558499-1) AND INSTALLED IAW SRM 51-40-02-0G-0.;[02] UPDATE TO CORRECTIVE ACTION 1; MISSING DRAWING REFERENCE. CORRECT DRAWING REFERENCE: DWG 182A2401;[03] VERIFIED CORRECTIVE ACTION 2.
